Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itchy and burning joint pain. Has 7% kidney function. Could it be due to creatinine levels?

Hi there, My mother is at 7% kidney function. she has not stated dialysis yet ( fistula is in place for four years). Question: She has developed severe join pain, she describes it as itchy, burning, pain and loses sleep from it. She insists it is Arthritis . I am monitoring her and I believe it is more than arthritis. Can this be from the creatinine levels?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
of course it is due to the kidney failure.
it is good that she already had a fistula made for dialysis.
you should start her on regular 3/wk dialysis immediately and the itching will start improving after 4-5 dialysis.
bone pains will also improve.
you and she should understand that by delaying dialysis she will develop many permanent complications of kidney failure which will be difficult to correct even with dialysis later.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor